# SDR YENA2023081500939

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,294 hours, 20,587 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2392, MIA-JFK. 'NOSE LANDING LIGHT INOP ( TAXI AND TAKEOFF LIGHT SYSTEMS ) (TAKEOFF LIGHT FOUND TO BE INOP ); RELAMPED T/O LIGHT IAW AMM 33-46-11. MX-4 UPDATED PLACARD REMOVED. MCC NOTIFIED.'
